Exact solutions of the time-dependent Schrodinger equation for pseudoharmonic potentials


Simsek M., Yazar F.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.114, no.1, pp.87-92, 1999 (SCI-Expanded) identifier identifier

Abstract

From the point of obtaining an exact solution of the Schrodinger equation in the case of time-dependent oscillatory potentials, we have reported the solutions of time-dependent pseudoharmonic oscillatory systems in three dimensions.